Emilia Romagna timetable

Friday 30th OCTOBER    
Formula 1 Team track walks 09:00 - 12:30
Paddock Club Paddock Club Track Tour 12:30 - 13:00
Formula 1 Press Conference 14:00 - 17:35
Paddock Club Paddock Club Track Tour 18:00 - 19:00
     
SATURDAY 31st OCTOBER    
Formula 1 Team Pit Stop Practice 07:20 - 07:40
Formula Renault Eurocup Practice Session 08:10 - 09:00
Formula 1 Practice Session 10:00 - 11:30
Formula Renault Eurocup First Qualifying Session 12:00 - 12:20
Formula 1 Qualifying Session 14:00 - 15:00
Formula 1 Press Conference 15:00 - 16:00
Formula Renault Eurocup First Race (TBC Laps or 30 Mins) 15:30 - 16:00
Paddock Club Paddock Club Track Tour 16:15 - 17:15
     
SUNDAY 1st NOVEMBER
   
Formula Renault Eurocup Second Qualifying Session 08:55 - 09:15
Paddock Club Paddock Club Track Tour 09:30 - 10:00
Formula Renault Eurocup Second Race (TBC Laps or 30 Mins) 10:30 - 11:00
Formula 1 Drivers' Presentation 11:20 - 12:00
Formula 1 End Racism Recognition 12:53 - 12:54
Formula 1 National Anthem 12:54 - 12:56
Formula 1 Grand Prix (63 Laps or 120 Mins) 13:10 - 15:10


* Please note that this timetable is subject to amendments